MathSciNet Relay Station
MathSciNet bibliographic data
MR2550156 (2010m:20067) 20F69 (20E08 20F65 37F99)
Nekrashevych, Volodymyr A group of non-uniform exponential growth locally isomorphic to ${\rm IMG}(z\sp 2+i)$. Trans. Amer. Math. Soc. 362 (2010), no. 1, 389–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement